Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Urine test done. Advised to take UNIFAST-500mg. What does the values signify?

Today I received my Urine Test Report. It shows 1. Pus Cells--------------20-25 2. RBC ------------------1-3 3. Epithelial Cells ---------Few 4. Sugar -----------------Nil 5. Albumin---------------Traces 6. Reaction--------------Acidic 7. Mucus Thread---------Nil 8. Few Dead spermatoz--Nil 9. Granular Cast --------Nil 10. Cal. Oxa. Crystals---Nil what is the result. Please advise I m Very Much confused. Doctor advised me to take UNIFAST-500mg for 8 days. c
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hello, welcome to HCM.
Your urine report indicates presence of bacterial infection of urinary system. The drug you are taking are quite ok.
You should continue the medicine for the prescribed period.
After completion of the drug, you should do a repeat test.

Thaksin you.
Answered: Sat, 1 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor